×

zbMATH — the first resource for mathematics

Prolongations and stability in dynamical systems. (English) Zbl 0128.31303

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. AUSLANDER and P. SEIBERT, Prolongations and generalized Liapunov functions, Internat. Sympos. on Nonlinear Differential Equations and Nonlinear mechanics, Colorado Springs, 1961. Published: New York, London, 1963. · Zbl 0132.32204
[2] W. H. GOTTSCHALK and G. A. HEDLUND, Topological dynamics, Amer. Math. Soc. Colloquium Publ., Vol, XXXVI (1955). · Zbl 0067.15204
[3] J. L. KELLEY, General topology, New York, 1955. · Zbl 0066.16604
[4] J. P. LASALLE, The extent of asymptotic stability, Proc. Nat. Acad. Sci. U.S.A., 46 (1960), pp. 363-365. · Zbl 0094.28602
[5] J. P. LASALLE, Some extensions of Liapunov’s second method, IRE Transactions on Circuit Theory, CT-7, 1960, pp. 520-527.
[6] S. LEFSCHETZ, Liapunov and stability in dynamical systems, Boletin Soc. Mat. Mexicana, (2) 3 (1958), pp. 25-39. · Zbl 0098.28901
[7] I. G. MALKIN, Ob ustoġčivosti pri postoianno deġstvuiuščikh wozmuščeniakh, Priklad. Mat. i Mekh. 8 (1944), pp. 241-245. · Zbl 0061.19504
[8] I. G. MALKIN, Theory of stability of motion, AEC-tr-3352 (1958). Original: Teoria ustoičivosti dwiženia, Gos. Izdat. Tekh. - Teoret. Lit., Moscow, 1952.
[9] P. MENDELSON, On unstable attractors, Boletin Soc. Mat. Mexicana (2) 5 (1960), pp. 270-276. · Zbl 0101.30301
[10] N. N. NEMYTSKII and N. N. STEPANOV, Qualitative theory of differential equations, Princeton 1960. Original: Kačestvennaya teoria differencialnykh uravneniĠ, Moscow-Leningrad, 1947. · Zbl 0089.29502
[11] P. SEIBERT, Ueber stabilität unter ständig wirkenden störungen in dynamischen systemen, Archiv d. Math., 15, (1964) pp. 108-114. · Zbl 0122.09304
[12] T. URA, Sur LES courbes définies par LES équations différentielles dans l’espace à m dimensions, Ann. Sci. Ecole Norm. Sup., [3] 70 (1953), pp. 287-360. · Zbl 0053.24702
[13] T. URA, Sur le Courant extérieur à une région invariante, Funk. Ekv., 2 (1959), pp. 143-200. · Zbl 0094.35602
[14] T. YOSHIZAWA, Liapunov’s function and boundedness of solutions, Funk. Ekv., 2 (1959), pp. 95-142. · Zbl 0093.28005
[15] V. I. ZUBOV, Methods of A. M. Liapunov and their application, AEC-tr-4439 (1961). Original: Metody A. M. Liapunova i ikh primenenie, Izdat. Léningrad. Univ. 1957.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.